RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 2  


Hölder continuity of $p(x)$-harmonic functions
Yu. A. Alkhutov
3
Singularly perturbed integro-differential systems with contrast structures
A. A. Bobodzhanov, V. F. Safonov
29
Similarity and difference in the dynamics of plane and 3-dimensional non-linear waves
Yu. S. Kolesov, A. E. Khar'kov
57
Universal Karoubi characteristic classes of approximately finite algebras
I. M. Nikonov
85
Uniqueness for multiple Haar series
M. G. Plotnikov
97
Bogolyubov's theorem under constraints generated by a lower semicontinuous differential inclusion
A. A. Tolstonogov
117
Piecewise lexsegment ideals in exterior algebras
D. A. Shakin
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019